# SDR HNAA2020123100382

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,784 hours, 43,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FA SEAT DOES NOT TURN ON THE EXIT SIGN.  R & R NR 100 EMERGENCY LIGHT SYSTEM BATTERY PACK, IAW AMM 33-50-04.
